Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Get sore bump on roof of mouth. Noticed tiny whitish seepage coming out. What could be the cause?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I occasstionaly get a sore/bump on the roof of my mouth. It may be a week or so but then it drains out. In between this occurrence I may press against the roof of my mouth and have a tiny whitish seepage that comes out at the top of my gum in between my two front teeth. What would be causing this?
Posted Sun, 23 Jun 2013 in General Health
Answered by Dr. R.A. Singh 1 hour later

Thanks for writing your query.

After reading your post, it seems that you are having some infection in your oral cavity and needs proper clinical examination, investigation and medical management.

You can go for following investigations after getting examined by your dentist :-
1. Complete Blood Count(CBC).
2. Ortho Pento Gram(OPG).

Antibiotiic like Amoxicillin and Clavunate along with a probiotic preparation will help in controlling the infection.

I hope this is helpful to you.

If you have any further query, I will be help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor